# SDR SWIA200514737

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 5,027 hours, 4,596 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Trim Disconnect
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

MACH TRIM & STAB TRIM MASTER CAUTION MESSAGES.  REPLACED CAPTAIN'S TRIM DISCONNECT SWITCH.  OPERATIONAL CHECK GOOD IAW CRJ200 MM 27-41-00.
